| Model Number |
401756 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/14/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was chosen for the treatment of a calcified lesion in the proximal rca.While it was attempted to pull the stent out of the artery and through the guiding catheter it was noticed that at the proximal end of the orsiro stent, a stent strut had bent upwards.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned instrument revealed that the stent is deformed in its center.One stent strut is bent outwards.Microscopic analysis revealed stent imprints on the exposed balloon surface indicating that the bent strut was initially crimped on the balloon.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.